The Ruin Probability in the Presence of Extended Regular Variation and Optimal Investment  

The Ruin Probability in the Presence of Extended Regular Variation and Optimal Investment

在线阅读下载全文

作  者:Li Wei 

机构地区:[1]School of Finance, Renmin University of China, Beijing, 100872 China

出  处:《Acta Mathematicae Applicatae Sinica》2008年第4期649-654,共6页应用数学学报(英文版)

基  金:Supported by the National Natural Science Foundation of China(No.10571167,No.70501028);Beijing Sustentation Fund for Elitist(Grant No.20071D1600800421);National Social Science Foundation of China(Grant No.05&ZD008).

摘  要:Considering the classical model with risky investment, we are interested in the ruin probability that is minimized by a suitably chosen investment strategy for a capital market index. For claim sizes with common distribution of extended regular variation, starting from an integro-differential equation for the maximal survival probability, we find that the corresponding ruin probability as a function of the initial surplus is also extended regular variation.Considering the classical model with risky investment, we are interested in the ruin probability that is minimized by a suitably chosen investment strategy for a capital market index. For claim sizes with common distribution of extended regular variation, starting from an integro-differential equation for the maximal survival probability, we find that the corresponding ruin probability as a function of the initial surplus is also extended regular variation.

关 键 词:Classical risk model extended regular variation optimal investment strategy ruin probability 

分 类 号:O29[理学—应用数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象